# SDR DALA2016101907607

- Difficulty date: October 18, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 87,191 hours, 12,500 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 588
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO ONE SHEAR TIE CORRODED AT BS 588 BETWEEN STRINGER 37 AND 38R.  REMOVED AND MEASURED CLEAN UP DEPTH IN THE SURFACE IS 0.007" ORIGINAL THICKNESS IS 0.050" FOUND OUT OF LIMITS. REPAIRED IAW SRM 51-40-02.
